# SDR ASAA2023040442716

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 57,521 hours, 16,989 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632921461
- Part serial: 5507
- Condition: Failed
- Location: #2 Engine
- Part time: 12,862 hours, 4,008 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TAI SOLENOID VALVE TEST FOR MW0311 HARNESS TEST ON #2 ENG , PRECOOLER CONTROL VALVE FAILED TO CLOSE IN AIR MODE TRANSITION. GROUNDED - YES. REMOVED AND REPLACED THE #2 ENG PCV PER B737-800 AMM 36-12-02.
